Journal of Applied Mathematics and Physics

Vol.7 No.7(2019), Paper ID 93851, 13 pages

DOI:10.4236/jamp.2019.77105

 

Simple Models for Diffusion in Thin Plates or Membranes

 

Jorge Corrêa de Araújo, Rosa García Márquez

 

State University of Rio de Janeiro, DMAT-FFP, Rio de Janeiro, Brazil
State University of Rio de Janeiro, DMAT-FFP, Rio de Janeiro, Brazil

 

Copyright © 2019 Jorge Corrêa de Araújo, Rosa García Márquez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


de Araújo, J. and Márquez, R. (2019) Simple Models for Diffusion in Thin Plates or Membranes. Journal of Applied Mathematics and Physics, 7, 1547-1559. doi: 10.4236/jamp.2019.77105.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.